# SDR DALA2024070506820

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,862 hours, 22,561 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 285T05534
- Part serial: D00247
- Condition: Failed
- Location: Ils
- Part time: 90,329 hours, 19,476 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6806 -DIV- TO ONT DUE TO ILS GLIDESLOPE FAILED. CORRECTIVE ACTION: REPLACED ILS CONTROL PANEL.
